Acta Mathematica, 1958, Volume 99

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] The critical lattices of a star-shaped octagon

L. E. Clarke University College of Ghana, Achimota, Ghana

TBD mathscidoc:1701.331161

Acta Mathematica, 99, (1), 1-32, 1958.12
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 506 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur l'approximation d'une fonction périodique et de ses dérivées successives par un polynome trigono-métrique et par ses dérivées successives

J. Czipszer Institut de Mathématique de l'Académie des Sciences de Hongrie, Budapest G. Freud Institut de Mathématique de l'Académie des Sciences de Hongrie, Budapest

TBD mathscidoc:1701.331162

Acta Mathematica, 99, (1), 33-51, 1958.12
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 180 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the projection of a plane set of finite linear measure

H. G. Eggleston Cambridge

TBD mathscidoc:1701.331163

Acta Mathematica, 99, (1), 53-91, 1958.12
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 377 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The prediction theory of multivariate stochastic processes, II

N. Wiener Cambridge, Mass., USA P. Masani Cambridge, Mass., USA

TBD mathscidoc:1701.331164

Acta Mathematica, 99, (1), 93-137, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 438 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On free groups and their automorphisms

Elvira Strasser Rapaport Stockbridge, Mass.

TBD mathscidoc:1701.331165

Acta Mathematica, 99, (1), 138-163, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 508 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Prediction theory and Fourier Series in several variables

Henry Helson Berkeley, California David Lowdenslager Urbana, Illinois

TBD mathscidoc:1701.331166

Acta Mathematica, 99, (1), 165-202, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 1196 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Espaces de dirichlet

A. Beurling The Institute for Advanced Study, Princeton, N.J. J. Deny The Institute for Advanced Study, Princeton, N.J.

TBD mathscidoc:1701.331167

Acta Mathematica, 99, (1), 203-224, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 698 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the regularity of the solutions of boundary problems

Lars Hörmander Stockholm

TBD mathscidoc:1701.331168

Acta Mathematica, 99, (1), 225-264, 1958.12
[ Download ] [ 2017-01-08 20:31:50 uploaded by actaadmin ] [ 609 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Unitary representations of group extensions. I

George W. Mackey Harvard University, Harvard, USA

TBD mathscidoc:1701.331169

Acta Mathematica, 99, (1), 265-311, 1958.12
[ Download ] [ 2017-01-08 20:31:51 uploaded by actaadmin ] [ 1103 downloads ] [ 0 comments ] [ Cited by 282 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved